Previous |  Up |  Next


Title: Sheffer operation in ortholattices (English)
Author: Chajda, Ivan
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 44
Issue: 1
Year: 2005
Pages: 19-23
Summary lang: English
Category: math
Summary: We introduce the concept of Sheffer operation in ortholattices and, more generally, in lattices with antitone involution. By using this, all the fundamental operations of an ortholattice or a lattice with antitone involution are term functions built up from the Sheffer operation. We list axioms characterizing the Sheffer operation in these lattices. (English)
Keyword: ortholattice
Keyword: orthocomplementation
Keyword: lattice with antitone involution
Keyword: Sheffer operation
MSC: 06C15
MSC: 06E30
idZBL: Zbl 1091.06007
idMR: MR2218564
Date available: 2009-08-21T06:48:34Z
Last updated: 2012-05-04
Stable URL:
Reference: [1] Birkhoff G.: Lattice Theory. : Proc. Amer. Math. Soc., Providence, R. I., third edition, 1967. MR 0227053
Reference: [2] Grätzer G.: General Lattice Theory. : Birkhäuser Verlag, Basel., second edition, 1998. MR 1670580
Reference: [3] Sheffer H. M.: A set of five independent postulates for Boolean algebras.Trans. Amer. Math. Soc. 14 (1913), 481–488. MR 1500960


Files Size Format View
ActaOlom_44-2005-1_3.pdf 245.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo